Couldn't find what you looking for?

TRY OUR SEARCH!

About a week ago I started getting really itchy in the area between my vagina to my anus. There is no rash or bumps, but it did peel last week and is still red. It is not a constant itch but when it comes it gets very bad. It seems when i discharge or have intercourse is what makes it the worse. A lot of posts i have read talk about being on antibiotics and that is when it occurs. i have not been on any antibiotics but i recently started taking a lot of vitamins. (grapefruit seed extract, tonalina, vit e, folic acid, super b complex, fish oil, and a prenatal (my husband and i are planning on trying to get pregnant in a few months and i read those will help our chances in the future.) I thought it might be because of the vitamins but i stopped taking them all and im still having the same problem. i need help!!!

Loading...

Believe it or not but a lot of B Vitamins contain yeast!!!! So if you have a yeast infection - which I think you have - this will add to it!!!

So first of all lets rule this in or out by treating it OK? Get a 5 day program one! Use non scented non soap cleansers - such as Spectrogel, Physioderm, Teraseptic etc. On the entire vaginal area! DONT use talc, and put the cream - that comes with the pack on the rash! Wear cotton underwear and use unscented laundry products! Also do you wax or shave in that area? This could be part of it, but I don't think so - unless it's a Brazillian Wax!

Keep on the Prental Vitamins - these are VERY helpful for you! And just know that ALL women and a LOT of men get Yeast Infections for no apparent reason! We all have Candida in our bodies, and drinking pop, stress, white carbs, illness, antibiotics, can build it up and spread like wild fire! Start taking Acidopholus and eating Probiotic Yogurst - even though I have NOT tried this and you are already married ;-) - some women put the probiotic yogurt on the infected skin AND inside the vagina! Messy? YES! Effective? YES! Makes sense if you think about it, a suppository and the cream equals the same mess! Try and air dry the area as much as possible!

Good luck and health!
Reply

Loading...